# SDR 95ZZZX4054

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

BOG - FLT 092/09 - RIGHT ENGINE FLAME-OUT ON FINAL APPROACH TO BOG, WITH A NORMAL RESTART.  TROUBLESHOT PER MM 71-05-00.  NO DISCREPANCIES FOUND ON RIGHT ENGINE.  AIRCRAFT RELEASED FOR SERVICE.
